Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 24, NWS Denver/Boulder, CO

June 2, 2012Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 2, 2012, 4:18 PM MDT for Washington County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2012, 4:18 PM MDT (22:18 UTC)
Expired
Jun 2, 2012, 5:00 PM MDT
In force
42 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, CO

The radar

The Goodland radar (KGLD), 121 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:33 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WUUS55 KBOU 022218
SVRBOU
COC121-022300-
/O.NEW.KBOU.SV.W.0024.120602T2218Z-120602T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
418 PM MDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 500 PM MDT

* AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE     
  INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS  
  LINE WAS LOCAED FROM SOUTH OF AKRON TO EAST OF THURMAN AND 
  MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THURMAN...
  ELBA...COPE...ARICKAREE SCHOOL AND ANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3999 10281 3958 10282 3957 10326 3999 10322
TIME...MOT...LOC 2217Z 168DEG 22KT 3983 10317
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
941 
WWUS55 KBOU 022233
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
433 PM MDT SAT JUN 2 2012

COC121-022300-
/O.CON.KBOU.SV.W.0024.000000T0000Z-120602T2300Z/
WASHINGTON CO-
433 PM MDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN WASHINGTON COUNTY...

AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS LINE EXTENDED 
FROM SOUTHEAST OF AKRON TO NEAR COPE AND WAS MOVING EAST AT 35 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THURMAN...ELBA...COPE...ARICKAREE SCHOOL AND ANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3999 10281 3958 10282 3957 10326 3999 10322
TIME...MOT...LOC 2232Z 168DEG 22KT 3971 10303
WIND...HAIL 60MPH 1.00IN

$$
296 
WWUS55 KBOU 022258
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
458 PM MDT SAT JUN 2 2012

COC121-022308-
/O.EXP.KBOU.SV.W.0024.000000T0000Z-120602T2300Z/
WASHINGTON CO-
458 PM MDT SAT JUN 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 500 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 3999 10281 3958 10282 3957 10326 3999 10322
TIME...MOT...LOC 2258Z 168DEG 22KT 3987 10307

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:16 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 2, 2:16 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
216 PM MDT SAT JUN 2 2012

...CORRECTION FOR A FEW TYPOS IN 1ST PARAGRAPH...

.SHORT TERM...WEAK QG ASCENT OVER CENTRAL AND EASTERN COLORADO AT
THIS HOUR AHEAD OF A 500MB SHORTWAVE TROUGH PASSING OVER WESTERN
COLORADO. SCATTERED T-STORMS IN THE HIGH COUNTRY HAVE BEGUN TO
MOVE OUT ONTO THE NEARBY PLAINS. CAPES AND LAPSE RATES NOT ALL THAT
GREAT IN THE HIGH COUNTRY AT THIS HOUR UNDER THE HEAVY CLOUD COVER.
ON THE PLAINS...ACCORDING TO THE RUC AND LAPS SFC BASED CAPES IN THE
300-600 J/KG RANGE WITHIN THE I-25 CORRIDOR UNDER INCREASING
MID-LEVEL CLOUD COVER. FARTHER OUT ON THE PLAINS WHERE SKIES WERE
STILL MOSTLY SUNNY...CAPES IN THE 700-1500 J/KG RANGE.

DURING THE NEXT FEW HOURS...SCATTERED T-STORMS MOVING ACROSS THE
I-25 CORRIDOR WILL MOVE OUT ONTO THE PLAINS WHERE THEY/LL LIKELY
MERGE INTO A NEARLY SOLID NORTH-SOUTH LINE OF STORMS. COULD SEE A
FEW STORMS EAST OF I-25 AND SOUTH OF I-76 BECOMING SEVERE EVEN WITH
SFC DEW POINTS ONLY IN THE 40S. VERTICAL SHEAR NOT ALL THAT GREAT
TODAY...SO THREAT OF TORNADOES IS QUITE LOW. HOWEVER CAN/T RULE OUT
A BRIEF WEAK TORNADO/LANDSPOUT ALONG AN OUTFLOW BOUNDARY. MAY EVEN
SEE ONE AS CLOSE AS D.I.A. ACARS SOUNDING AT DENVER AS OF 19Z DRY
ADIABATIC BELOW 500MB WITH A LARGE SUB-CLOUD TEMP/DEW POINT SPREAD.
IT/S LOOKING FAR LESS LIKELY WE/LL SEE ANY HAIL INSIDE THE I-25
CORRIDOR WITH FREEZE LEVEL CURRENTLY UP AROUND 15 THSND FT MSL.
BIGGEST THREAT WILL BE DAMAGING MICROBURST WINDS WITH POTENTIAL
GUSTS TO AROUND 50KTS. HAIL TO AROUND 1 INCH ALSO POSSIBLE ROUGHLY
SOUTHEAST OF AN AKRON-TO-ELBERT LINE AFTER 21Z TODAY...WITH EVEN
LARGER STONES WITH MERGING STORM CELLS.

THIS STORM FRONT IS EXPECTED TO MOVE EAST OF AN AKRON-TO-LIMON
LINE BY MID-LEVEL WITH THE PASSING TROUGH AXIS. SHOULD SEE STEADY
DRYING AND CLEARING FROM WEST-TO-EAST DURING THE EVENING HOURS
WITH INCREASING SUBSIDENCE IN THE WAVE OF THE TROUGH.

ON SUNDAY...WILL SEE MID-LEVEL DRYING AND WARMING WITH AN UPPER
RIDGE MOVING IN FROM THE GREAT BASIN WITH LIGHT WEST-NORTHWEST
FLOW OVER THE AREA MUCH OF THE DAY. ON THE PLAINS...WEAK
NORTHERLY SFC WINDS GRADUALLY TURN NORTHEASTERLY ACCORDING TO
MODELS BY MIDDAY WHICH APPEARS TO GENERATE A FAIR AMOUNT OF MID-
LEVEL CLOUDINESS ALONG THE FRONT RANGE BY AFTERNOON...WITH
POSSIBLY A FEW SHOWERS/ T-STORMS OVER AND NEAR THE FOOTHILLS
LATER IN THE AFTERNOON. STILL LOOKS QUITE WARM ON SUNDAY WITH MAX
TEMPERATURES IN THE UPPER 80S AND LOWER 90S ON THE PLAINS BEFORE
CLOUDS DEVELOP. DO NOT SEE MUCH IN THE WAY OF PCPN IF ANY IN THE
HIGH COUNTRY WHERE ATMOSPHERE WILL BE DRIER.

.LONG TERM....LONG TERM...A DEEP UPPER LEVEL TROUGH WILL BE OVER
THE PACIFIC NORTHWEST WHILE A RIDGE RESIDES OVER THE CENTRAL PART
OF THE COUNTRY DURING THE EARLY PART OF NEXT WEEK. MODELS ARE IN
GOOD AGREEMENT WITH THIS AND THEN HAVING THE TROUGH LIFT NORTH
INTO CANADA BY THURSDAY. FOR COLORADO...THERE ARE DIFFERENCE WITH
THE DETAILS. THE TIMING OF SHORT WAVES AND THE AMOUNT OF MOISTURE
DIFFER FOR NEXT WEEK. WILL CONTINUE WITH THE ABOVE NORMAL
TEMPERATURES AND BROAD BRUSH OF LOW POPS FOR NEXT WEEK. WOULD
EXPECT A DAY OR TWO OF INCREASED CONVECTION AS WEAK SHORT WAVE
TROUGHS MOVE OVER THE AREA.

BY FRIDAY...THE RIDGE OVER CENTRAL U.S. WILL FLATTEN AS THE FLOW
ACROSS THE NORTHERN ROCKIES INCREASES. THIS WILL CAUSE THE FLOW OVER
COLORADO TO BECOME MORE WESTERLY...WHICH MAY BRING FEWER SHOWERS AND
STORMS FOR FRIDAY AND SATURDAY.

&&

.AVIATION...THE CHANCE FOR THUNDERSTORMS WILL INCREASE AT DENVER
AREA AIRPORTS NOW THROUGH 22Z...WITH THE BIGGEST RISK FROM STORMS
BEING STRONG MICROBURST WINDS AND LIGHTNING. COULD BRIEFLY SEE ILS
CEILINGS WITH PRECIPITATION WITH PASSING STORMS. SMALL HAIL ALSO
POSSIBLE IN AREAS EAST OF I-25...POSSIBLY UP TO A HALF INCH IN
DIAMETER. WINDS FROM HIGH BASED T-STORMS COULD GUSTS TO 45KTS
POTENTIALLY CAUSING SERIOUS IMPACT TO AIRPORT OPERATIONS.
THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE DENVER METRO AREA
AFTER 00Z THIS EVENING WITH DRIER WINDS FLOWING DOWN OFF THE
FOOTHILLS. BY LATE THIS EVENING...SHOULD SEE THE NORMAL DRAINAGE
WIND PATTERN SET UP UNDER CLEARING SKIES BY 06Z TONIGHT.

&&

.HYDROLOGY...THE RISK FOR FLOODING AT THE FRONT RANGE BURN SCARS
INCLUDING THE FOURMILE BURN SCAR WEST OF BOULDER LOOKS LOW FOR THE
REST OF THIS AFTERNOON. HOWEVER A FEW STORMS MAY STILL PRODUCE
0.25 TO 0.40 OF RAIN IN UNDER 40 MINUTES WHICH MAY CAUSE MINOR
HIGH WATER RUNOFF. RISK OF ANY FLOODING SHOULD COME TO AN END
AFTER 8 PM THIS EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....MEIER
AVIATION...BAKER
Hazardous weather outlook, Jun 2, 11:07 AM MDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1107 AM MDT SAT JUN 2 2012

COZ030>051-031715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1107 AM MDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON THE PLAINS
OF NORTHEAST COLORADO THIS AFTERNOON...MAINLY FOR AREAS EAST OF
THE I-25 URBAN CORRIDOR. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN THREAT FROM THUNDERSTORMS AFTER 1:30 PM TODAY.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE FRONT RANGE AROUND
THE NOON HOUR...AND THEN MOVE EAST ACROSS THE I-25 URBAN CORRIDOR
BETWEEN 12:30 AND 2 PM TODAY. SOME OF THESE STORMS WILL BE
CAPABLE OF WIND GUSTS TO 50 MPH...FREQUENT CLOUD-TO-GROUND
LIGHTNING AND POSSIBLY SOME SMALL HAIL. THESE STORMS ARE THEN
EXPECTED TO MOVE EAST ACROSS THE PLAINS AS A LINE OF STRONGER
STORMS...WHERE A FEW STORMS SOUTH OF INTERSTATE 76 MAY PRODUCE
HAIL TO AROUND AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH.

WHILE THESE STORMS WILL BE MOVING AT A MODERATE SPEED TODAY...THERE
IS A SLIGHT CHANCE OF FLOODING IN THE FOUR MILE BURN AREA WEST OF
BOULDER EARLY TO MID-AFTERNOON TODAY. FROM ONE QUARTER TO ONE-HALF
INCH OF RAIN COULD FALL FROM STORMS PASSING OVER THE BURN AREA IN
UNDER AN HOUR. ELSEWHERE THE THREAT OF FLOODING IS MINIMAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE WEEK AS AN UPPER
LEVEL RIDGE PERSISTS OVER THE STATE. HOWEVER...MOISTURE AT LOW
LEVELS WILL BEGIN INCREASING EARLY IN THE WEEK...FROM THE PLAINS
INTO THE FOOTHILLS. THE COMBINATION OF WARM TEMPERATURES AND THE
PRESENCE OF LOW LEVEL MOISTURE WILL PRODUCE ROUNDS OF SHOWERS AND
THUNDERSTORMS EACH DAY. HAIL...GUSTY WINDS...AND LOCALLY HEAVY
RAIN MAY ACCOMPANY THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER NOON.

BAKER/MEIER

In the hours before

Local storm report, Jun 2, 3:02 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
302 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/02/2012  M67.00 MPH       DENVER             CO   ASOS

0235 PM     NON-TSTM WND GST BUCKLEY AFB             39.70N 104.75W
06/02/2012  M61.00 MPH       ARAPAHOE           CO   ASOS

0229 PM     TSTM WND DMG     1 S DENVER              39.71N 104.96W
06/02/2012                   DENVER             CO   TRAINED SPOTTER

            TREE BRANCHES 2-4 INCH DIAMETER SNAPPED

0227 PM     HAIL             3 E PARKER              39.51N 104.71W
06/02/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 2, 3:28 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND GST     12 NE DEER TRAIL        39.74N 103.88W
06/02/2012  E60.00 MPH       ARAPAHOE           CO   STORM CHASER

0243 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/02/2012  M67.00 MPH       DENVER             CO   ASOS

0235 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
06/02/2012  M61.00 MPH       ARAPAHOE           CO   ASOS

0229 PM     TSTM WND DMG     1 S DENVER              39.71N 104.96W
06/02/2012                   DENVER             CO   TRAINED SPOTTER

            TREE BRANCHES 2-4 INCH DIAMETER SNAPPED

0227 PM     HAIL             3 E PARKER              39.51N 104.71W
06/02/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 2, 3:37 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND GST     12 NE DEER TRAIL        39.74N 103.88W
06/02/2012  E60.00 MPH       ARAPAHOE           CO   STORM CHASER

0302 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
06/02/2012  M82.00 MPH       ADAMS              CO   TRAINED SPOTTER

0243 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/02/2012  M67.00 MPH       DENVER             CO   ASOS

0235 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
06/02/2012  M61.00 MPH       ARAPAHOE           CO   ASOS

0229 PM     TSTM WND DMG     1 S DENVER              39.71N 104.96W
06/02/2012                   DENVER             CO   TRAINED SPOTTER

            TREE BRANCHES 2-4 INCH DIAMETER SNAPPED

0227 PM     HAIL             3 E PARKER              39.51N 104.71W
06/02/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 2, 3:44 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
344 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             7 NW LAST CHANCE        39.80N 103.67W
06/02/2012  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0318 PM     TSTM WND GST     12 NE DEER TRAIL        39.74N 103.88W
06/02/2012  E60.00 MPH       ARAPAHOE           CO   STORM CHASER

0302 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
06/02/2012  M82.00 MPH       ADAMS              CO   TRAINED SPOTTER

0243 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/02/2012  M67.00 MPH       DENVER             CO   ASOS

0235 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
06/02/2012  M61.00 MPH       ARAPAHOE           CO   ASOS

0229 PM     TSTM WND DMG     1 S DENVER              39.71N 104.96W
06/02/2012                   DENVER             CO   TRAINED SPOTTER

            TREE BRANCHES 2-4 INCH DIAMETER SNAPPED

0227 PM     HAIL             3 E PARKER              39.51N 104.71W
06/02/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 2, 4:03 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
403 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND GST     FORT MORGAN             40.27N 103.79W
06/02/2012  E60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            5 INCH DIAMETER TREE SNAPPED. NUMEROUS BRANCHES OF 3-5
            INCHES SNAPPED.

0353 PM     TSTM WND GST     11 S FORT MORGAN        40.11N 103.79W
06/02/2012  E70.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TREE BRANCHES OF 5 INCH DIAMETER SNAPPED

0340 PM     HAIL             7 NW LAST CHANCE        39.80N 103.67W
06/02/2012  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0318 PM     TSTM WND GST     12 NE DEER TRAIL        39.74N 103.88W
06/02/2012  E60.00 MPH       ARAPAHOE           CO   STORM CHASER

0302 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
06/02/2012  M82.00 MPH       ADAMS              CO   TRAINED SPOTTER

0243 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/02/2012  M67.00 MPH       DENVER             CO   ASOS

0235 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
06/02/2012  M61.00 MPH       ARAPAHOE           CO   ASOS

0229 PM     TSTM WND DMG     1 S DENVER              39.71N 104.96W
06/02/2012                   DENVER             CO   TRAINED SPOTTER

            TREE BRANCHES 2-4 INCH DIAMETER SNAPPED

0227 PM     HAIL             3 E PARKER              39.51N 104.71W
06/02/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 2, 4:07 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
407 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND GST     2 W BRUSH               40.26N 103.67W
06/02/2012  M65.00 MPH       MORGAN             CO   TRAINED SPOTTER

0357 PM     TSTM WND GST     FORT MORGAN             40.27N 103.79W
06/02/2012  E60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            5 INCH DIAMETER TREE SNAPPED. NUMEROUS BRANCHES OF 3-5
            INCHES SNAPPED.

0353 PM     TSTM WND GST     11 S FORT MORGAN        40.11N 103.79W
06/02/2012  E70.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TREE BRANCHES OF 5 INCH DIAMETER SNAPPED

0340 PM     HAIL             7 NW LAST CHANCE        39.80N 103.67W
06/02/2012  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0318 PM     TSTM WND GST     12 NE DEER TRAIL        39.74N 103.88W
06/02/2012  E60.00 MPH       ARAPAHOE           CO   STORM CHASER

0302 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
06/02/2012  M82.00 MPH       ADAMS              CO   TRAINED SPOTTER

0243 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/02/2012  M67.00 MPH       DENVER             CO   ASOS

0235 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
06/02/2012  M61.00 MPH       ARAPAHOE           CO   ASOS

0229 PM     TSTM WND DMG     1 S DENVER              39.71N 104.96W
06/02/2012                   DENVER             CO   TRAINED SPOTTER

            TREE BRANCHES 2-4 INCH DIAMETER SNAPPED

0227 PM     HAIL             3 E PARKER              39.51N 104.71W
06/02/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:50 PM MDTSpecial Weather StatementBOUTeller25 min
Jun 2, 12:56 PM MDTSpecial Weather StatementBOUJefferson34 min
Jun 2, 1:25 PM MDTAreal Flood AdvisoryBOUJefferson95 min
Jun 2, 1:53 PM MDTSpecial Weather StatementBOUDouglas37 min
Jun 2, 1:55 PM MDTSpecial Weather StatementBOUGilpin35 min
Jun 2, 2:00 PM MDTSpecial Weather StatementBOUJefferson30 min
Jun 2, 2:09 PM MDTSevere Thunderstorm WarningBOUJefferson36 min
Jun 2, 2:16 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert29 min
Jun 2, 2:20 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Jefferson40 min
Jun 2, 2:35 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver40 min
Jun 2, 2:42 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert31 min
Jun 2, 2:50 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe40 min
Jun 2, 3:03 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert42 min
Jun 2, 3:23 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan52 min
Jun 2, 3:29 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Jun 2, 3:37 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln38 min
Jun 2, 3:47 PM MDTSevere Thunderstorm WarningBOUMorgan43 min
Jun 2, 3:57 PM MDTSevere Thunderstorm WarningBOUMorgan48 min
Jun 2, 4:57 PM MDTSpecial Weather StatementBOULogan48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.